MathSciNet Relay Station
MathSciNet bibliographic data
MR2223613 92D15
Gavrilets, Sergey The Maynard Smith model of sympatric speciation. J. Theoret. Biol. 239 (2006), no. 2, 172–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement